# SDR FDEA201108123243

- Difficulty date: August 12, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 87,288 hours, 15,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L3 DOOR NR 1 BEAM AFT STOP SUPPORT FOUND CRACKED.  REMOVED AND REPLACED AS PER SRM 51-31-01 REV 47. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100 REV112.
